# SDR A6WA20090018

- Difficulty date: January 6, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PRESSURE BULKHEAD, FS 202.75, LBL 23.71 AT PARKING BRAKE LOCATION.  PRESSURE BULKHEAD FS 202.75, LBL 23.71 AT PARKING BREAK.  REPAIRED IAW REO 601R-53-11-563.  (K)
